The First China-CEE Development Forum

Exploring Innovative Approaches to Win-Win Cooperation between China and CEE in the Light of the "Belt and Road" Initiative

September 15 (Friday)

Co-organizers: CEIBS, Kozminski University

Hotel Bellotto, ul. Senatorska 13/15, 00-075 Warsaw

Background

Under the "Belt and Road Initiative" and "16+1" cooperation framework, China regards Central and Eastern Europe (CEE), a potential driver of European economic growth, as a significant partner and destination for investment. The two sides will step up their cooperation in various fields such as economy and trade, investment, infrastructure construction, finance, energy, tourism, education, agriculture, cultural exchange and regional partnerships so as to facilitate mutual exchange and innovation for win-win outcomes.

When it comes to investment in CEE, Chinese companies have a slew of success stories: since Huawei began to provide innovative solutions for Polish telecommunications operators in 2004, the local partner P4 has emerged as Poland's second largest operator; CEFC China Energy has established itself as the largest Chinese company in Czech, with its scope of business covering finance, nuclear power, steel, air transportation, tourism and hotel management, and e-commerce; Guangxi Liugong Group, Sinohydro and Pinggao Group have made huge strides in infrastructure investment for mutual benefit and win-win results in Poland; the Silk Road Fund and China-CEE Investment Cooperation Fund have delivered a significant boost to cooperation in energy and infrastructure in CEE... The "Belt and Road Initiative" is aimed at reviving the global economy for inclusive growth and prosperity around the world. In the context of globalization, China-CEE cooperation will move beyond traditional industries like energy and infrastructure toward the spheres critical to people's well-being. It is imperative for China and CEE to figure out the following questions: How will the bellwethers in emerging sectors draw lessons from the success stories and grasp strategic opportunities from the "Belt and Road Initiative" to conduct win-win cooperation with countries along the Belt and Road? How will the countries along the Belt and Road bring their strategy for dominant industries in alignment with the "Belt and Road Initiative" to maximize the advantages and interests of both sides? How will China and CEE probe into industrial differences between the two regions to come up with a sustainable and innovative cooperation framework and model for win-win results?

Co-founded by the Chinese government and European Union, CEIBS is a joint-venture for management education that delivers a combination of "China Depth and Global Breadth". While sticking to its internationalization strategy, the school is devoted to delving into emerging business issues in order to boost China's innovation, transition and globalization, and promote growing international economic cooperation. Since 2012, CEIBS has hosted the Europe Forum series on a European tour to provide the political, business and academic communities in China and Europe with an opportunity to offer insights into crucial international issues. In 2017, the Europe Forum to be convened in Poland will center on the theme of "China-CEE Cooperation for Mutual Benefit and Win-Win Results", with a diversity of topics on "infrastructure construction", "new energy", and "Internet e-commerce". Elites in political, business and economic circles both from China and CEE will share their insightful views about new approaches to China-CEE cooperation for common prosperity.

Session One: Opening Session		
9:00-9:30 (30 min)	Registration	
9:30-9:45 (15 min)	Moderator: Dr. Snow Zhou, Assistant President, Management Committee Member	
	Welcome Address 1 Prof. Ding Yuan (Confirmed) Vice President and Dean, Cathay Capital Chair in Accounting, CEIBS	
	Welcome Address 2 Prof. Andrzej K. Koźmiński, President of KU or Prof. Witold T. Bielecki, Rector of Kozminski University (Confirmed)	
9:45-10:15 (30 min)	Opening Address 1 H.E. Ambassador Xu Jian (15 min) (Confirmed) Ambassador of the People's Republic of China to Poland Opening Address 2 (15 min) Paweł Chorąży (Confirmed) Undersecretary of State in the Ministry of Development, Poland	

	Keynote Speech:	
10:15-10:45 (30 min)	China's Investment in CEE for Innovation and Win-Win Cooperation (15 min) Prof. Jiang Jianqing (Confirmed) Chairman, SINO-CEE Fund Former Chairman, ICBC Adjunct Professor of Finance and Director of Lujiazui Institute of International Finance, CEIBS	
	The 16+1 Initiative and Geopolitcs and Economics of East Central Europe Integration in the Global Economy	
	Prof. Grzegorz W. Kołodko (15 min) (Confirmed)	
	Former Polish Deputy Premier and Minister of Finance	
	professor of economics, KU	
10:45-11:15 (30 min)	Coffee break	
Session Two: Opportunities & Challenges for Collaborations in Traditional Sectors		
	Moderator: Mr. Radek Pyffel, Director, Asian Infrastructure Investment Bank, Beijing.	
	Case 1: Liugong's DRESSTA Project Case 2: Everbright & Novago	
11:15-12:30 (75 min)	 Panelists: Mr. Wu Yindeng, Chief Executive Officer of Liugong Group, Poland(Confirmed) Kenneth G. Huang, General Manager, International Business Department, China Everbright International Limited (Confirmed) Mr. Petr Hyl, President of Sino-Czech Aviation Association, Former Adviser to the Foreign Minister of the Czech Republic (Confirmed) Nuctech representative 	
12:30-13.30 (60 min)	Lunch	

13:30-14:00 (30 min)	Keynote Speech 1: Analysis of Modes, Channels and Trends in Chinese Overseas Investment Prof. Ding Yuan (Confirmed) (15 min) Vice President and Dean, Cathay Capital Chair in Accounting, CEIBS Keynote Speech 2: Economic & Industrial Characteristics of CEE Countries and Implications for Collaboration with China Mr. Jan Kohout (Confirmed) (15 min) President of the New Silk Road Institute Prague Adviser to the President of the Czech Republic	
Session Three: Opportunities & Challenges for Collaborations in the New Economy (ICT&E-Commerce)		
14:00-15:15 (75min)	Moderator: Ireneusz Piecuch, Partner, Head of Telecoms, CEE, CMS Cameron McKenna Greszta i Sawicki sp.k. or Prof. Grzegorz Mazurek, Koźmiński University Case 1: Case 2: Asseco Case 3: CEFC Invia Case Panelists: CEO, Asseco (Confirmed) Mr. Zdeněk Zajíček, General Manager of E-Commerce & ICT, CFEC Europe (Confirmed) Mr. Wiktor Schmidt, Co-founder & CEO, NetGuru (Confirmed) Mr. Mikołaj Małaczyński, CEO& co-founder, Legimi (Confirmed)	
15:15-15:40 (25 min)	Coffee Break	
Session Four: Successful Cases on Polish Companies Investment in China		

	Moderator: Prof. Robert Rządca, Vice-Rector for Research and Faculty Development
15:40-17:00	Case 1: Sante Case 2: National Poultry Council of Poland
(80 min)	 Panelists: Madam Julie Laulusa, Managing Partner of Mainland China at Mazars China (Confirmed) Sante Representative (Confirmed) National Poultry Council Representative (Confirmed)
17:30	Closing Drink